| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2024-00008.It was reported that wound dehiscence was observed at the patient's right dbs lead site.As a result, the patient underwent surgical intervention during which the right lead and burr hole cover were explanted, resolving the issue.The patient was put on antibiotics post-operatively.
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: (b)(6).
Event or Problem Description
Additional information received indicates that the patient's infection had resolved.
Additional Manufacturer Narrative
A patient infection was reported to abbott.It was determined the wound dehiscence was observed at the patient's right dbs lead site.The patient underwent surgical intervention during which the right lead and burr hole cover were explanted.The patient was put on antibiotics to address the issue.The infection has since resolved.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.